Couldn't find what you looking for?

TRY OUR SEARCH!

I'm another person with issues from a single dose. Was prescribed it for my fibromyalgia since I recently developed major issues with amitriptyline after taking it for about 12 years with no problems. I took the cymbalta around 8:00 and by 11:00 I was shaking like I had hypothermia, felt completely disoriented and dizzy, could barely lift my head off my desk, was nauseous, and soon after had major stomach issues. For the rest of the afternoon I was completely nonfunctional and found myself yawning literally every 3-5 seconds without fail. By the next morning I was a lot more functional, but still felt somewhat tired, dizzy, and nauseous. That lasted the entire next day. I think I'll just deal with pain naturally.
Reply

Loading...

Hi I too took one pill and felt horrible within 3 hrs. Next morning had a suicidal thought and never had before in my life and now I am very paranoid afraid I will do something to myself or someone else. It's been a week since I took the pill and although it's better it's not gone I am afraid I will have to live like this now on top of my regular anxiety. How long after did u finally feel like yourself again. Please tell.me it goes away !?!?! ThNk you hope you well
Reply

Loading...

Has everyone recovered From the withdrawal of on pill I'm freaking out reading all of the posts I took my first pill 20mg today at 12pm and felt horibly nauseous the whole day and didn't eat anything either. How long does the nauseous feeling last after that first pill even if you stop taking it?!
Reply

Loading...

I took symbalta one time in the evening and I had the worst night of my life as well now still having a terrible day with nausea, dizziness, heart palpitations and increased anxiety. I am NOT taking any more of this c**p!!!
Reply

Loading...

Wow, I'm glad I finally read something that explains what im feeling. I quit Cymbalta also after taking it for a couple weeks just b/c I wanted to try something natural instead (after reading so many bad things about Cymbalta) I feel like I have the flu & it's so bad, and this was after quitting Cymbalta for 4 days. Needless to say I took a pill this morning & it's kinda weird but I'm feeling a little better as far as flu symptoms but I'm so shaky & jittery right now just trying to hang on til it passes...hopefully
Reply

Loading...

I was given a low dose of the generic one. I took it at 11 pm. I woke at 5 am sick as hell with a violent headache, sick stomach , vomiting and terrible diarrhea...I have a very bad pancreas and it is tearing me up. It has been 14 hours and I still feel like ROADKILL .. it worries me because I am 68 and live alone... never taking it again... this should make my doctor think twice
Reply

Loading...

Sorry guest but I think your wrong, I tried it 2 dif times in 2 weeks , 60mg & got sick!
Reply

Loading...

I took one 30mg dose. Within 20 minutes heart palpitations, diareaah, severe panic, extremely slurred speech, burning lungs when drinking water which immediately triggered urination. Ended up in ER following morning. 3 days later severe tinnutus....i believe I had serotonin syndrome. Lost 6lbs overnight. Was prescribed for shoulder nerve pain while waiting for syrgery.
Reply

Loading...

I was on duloxetine for 6 miserable days. I expected the nausea, but on top of that I became like a zombie, got tinnitus, headache, and had urinary retention, plus I was duper tired. (Ironically I took it for fibromyalgia!). On the 7th day I stopped cold turkey, and got my life back: no withdrawal symptoms!
Reply

Loading...

I’ve taken only 1 capsule, one time ever and have a horrific headache, blood pressure spiked and I feel agitated and weird.
Reply

Loading...

Hi,I took one pill of cymbalta it made me sick! I have lived cirrhosis what I read your not supposed to give it people with liver disease! I'm still sick, my tummy cramping, foggy feeling,pain intensity. No appetite. Having a hard time with bowels. This is one pill! Don't Doctors read who shouldn't have this poison. I had nightmeres ,sweats,massive headache. Glad I found this. Sadly I'm not alone. Gbu
Reply

Loading...

I took cymbalta for 1 day and I thought I was going to die. Non stop dry reaching , sweating , my heart felt like it was on fire. Just awful - I can’t believe one tablet can cause so much illness. I was incapacitated! I have advised my dr and we will look at other meds. The reviews on this site have been very reassuring & helpful.

Reply

Loading...

Same here! Everyone's comments have me scared to death! I have a lot going on tomorrow and do not need any of the side effects messing up my day. I am praying for NO headaches or nausea!! Please God, let me get through this one pill and I will NOT be taking it again - ever!
Reply

Loading...

OMG! I took one pill just one and I am scared silly, just waiting to feel like c**p and yet I am not ready, I mean I am not ready to be sick for trying to feel better! The DOC to not hint at any of the horrible side effects mentioned in this forum. I pray I am lucky and experience absolutely nothing. No crazy painful headache that I can endure - time will tell. Pray for me!
Reply

Loading...

Hello, I had the exact same experience as you. I took a pill on Wed July 18th, ended up in the ER Thursday July 19th and have had tinnitus since Friday July 20th. The tinnitus is in addition to nausea, dizziness, heart palpitations, headaches, and my ears feel like there is a weird pressure that doest seem to go away. It's now been exactly 5 weeks and the symptoms are still there. Did yours go away and if so how long did it take? I can't wait to feel like myself again! Thanks!!
Reply

Loading...